Feb 28, 2010

WOW it's been to long since I lasted posted sorry. I have been feeling horrible over the last week. I started running a high fever while I was down in San Diego and along with that came vomiting and a need for a lot of rest. That's what I've been doing since I got back. My liver has starting causing me a lot of pain again so I'm doing EVERYTHING I can to get it to go down and trust me it's things you guys don't want to hear about. My Naturopath recommended other things to do that I was just like "are you serious" but now, I'm doing it. My diet has been spot on and I feel great since I got back on track. I also have been eating quite a bit of dairy to keep my weight up so I don't look like a freak:)
I had some of my girlfriends over last night, they cooked me dinner and we all sat and watched movies all night. I had so much fun. Today, I got my roommate to go to church with me and he got to experience what I do every week and he loved it. I knew my pastor was great, I think I even seen some tears come to his eyes too (but don't tell him that). Thank you John and Sarah for introducing me to a great teacher of God, and a church that gives so much love to everyone that walks through the doors.


This article Rudy happened to stumble upon in Starbucks last week. He asked me if it was the study drug I was on. Well people here it is. The article was posted in the NY Times and is actually a 3 day article. If you would like to read all 3 articles your more than welcome to, you just have to search for the other 2 but one should be enough. They have actually changed the name of it but everyone still knows it by this name. As you can tell by reading it that it does seem like a miracle drug but they are so stuck on where to go now because a lot of people have relapsed after a matter of time and they don't know why. Positive thinking.
Oh, I find out results of scans this week and start my new cycle of treatment. I go to UCLA on Wednesday. I'm getting a bit nervous but just trying to stay positive about it all.

No comments:

Post a Comment